메뉴 건너뛰기




Volumn 8, Issue 2, 1998, Pages 287-299

Tilt stability of a local minimum

Author keywords

Amenable functions; Coderivatives; Generalized hessians; Monotone mappings; Perturbations; Prox regularity; Second order optimality; Sensitivity; Tilt stability; Variational analysis

Indexed keywords


EID: 0032222081     PISSN: 10526234     EISSN: None     Source Type: Journal    
DOI: 10.1137/S1052623496309296     Document Type: Article
Times cited : (179)

References (31)
  • 2
    • 0007633319 scopus 로고    scopus 로고
    • Prox-regular functions in variational analysis
    • R. A. POLIQUIN AND R. T. ROCKAFELLAR, Prox-regular functions in variational analysis, Trans. Amer. Math. Soc., 348 (1996), pp. 1805-1838.
    • (1996) Trans. Amer. Math. Soc. , vol.348 , pp. 1805-1838
    • Poliquin, R.A.1    Rockafellar, R.T.2
  • 3
    • 0039928944 scopus 로고    scopus 로고
    • Generalized Hessian properties of regularized nonsmooth functions
    • R. A. POLIQUIN AND R. T. ROCKAFELLAR, Generalized Hessian properties of regularized nonsmooth functions, SIAM J. Optim., 6 (1996), pp. 1121-1137.
    • (1996) SIAM J. Optim. , vol.6 , pp. 1121-1137
    • Poliquin, R.A.1    Rockafellar, R.T.2
  • 4
    • 0013553960 scopus 로고
    • Second-order nonsmooth analysis in nonlinear programming
    • D. Du, L. Qi, and R. Womersley, eds., World Scientific Publishers, River Edge, NJ
    • R. A. POLIQUIN AND R. T. ROCKAFELLAR, Second-order nonsmooth analysis in nonlinear programming, in Recent Advances in Nonsmooth Optimization, D. Du, L. Qi, and R. Womersley, eds., World Scientific Publishers, River Edge, NJ, 1995, pp. 322-350.
    • (1995) Recent Advances in Nonsmooth Optimization , pp. 322-350
    • Poliquin, R.A.1    Rockafellar, R.T.2
  • 5
    • 0003094640 scopus 로고
    • Amenable functions in optimization
    • F. Giannessi, ed., Gordon and Breach, Philadelphia, PA
    • R. A. POLIQUIN AND R. T. ROCKAFELLAR, Amenable functions in optimization, in Nonsmooth Optimization Methods and Applications, F. Giannessi, ed., Gordon and Breach, Philadelphia, PA, 1992, pp. 338-353.
    • (1992) Nonsmooth Optimization Methods and Applications , pp. 338-353
    • Poliquin, R.A.1    Rockafellar, R.T.2
  • 6
    • 0000230185 scopus 로고
    • A calculus of epi-derivatives applicable to optimization
    • R. A. POLIQUIN AND R. T. ROCKAFELLAR, A calculus of epi-derivatives applicable to optimization, Canadian J. Math, 45 (1993), pp. 879-896.
    • (1993) Canadian J. Math , vol.45 , pp. 879-896
    • Poliquin, R.A.1    Rockafellar, R.T.2
  • 7
    • 0002457638 scopus 로고
    • Proto-derivatives formulas for basic subgradient mappings in mathematical programming
    • R. A. POLIQUIN AND R. T. ROCKAFELLAR, Proto-derivatives formulas for basic subgradient mappings in mathematical programming, Set-Valued Anal., 2 (1994), pp. 275-290.
    • (1994) Set-Valued Anal. , vol.2 , pp. 275-290
    • Poliquin, R.A.1    Rockafellar, R.T.2
  • 8
    • 0030174157 scopus 로고    scopus 로고
    • Variational conditions and the proto-differentiation of partial subgradient mappings
    • A. LEVY AND R. T. ROCKAFELLAR, Variational conditions and the proto-differentiation of partial subgradient mappings, Nonlinear Anal., 26 (1996), pp. 1951-1964.
    • (1996) Nonlinear Anal. , vol.26 , pp. 1951-1964
    • Levy, A.1    Rockafellar, R.T.2
  • 9
    • 0023393914 scopus 로고
    • Second order necessary and sufficient conditions for convex composite NDO
    • J. V. BURKE, Second order necessary and sufficient conditions for convex composite NDO, Math. Prog., 38 (1987), pp. 287-302.
    • (1987) Math. Prog. , vol.38 , pp. 287-302
    • Burke, J.V.1
  • 10
    • 84966228167 scopus 로고
    • First- and second-order epi-differentiability in nonlinear programming
    • R. T. ROCKAFELLAR, First- and second-order epi-differentiability in nonlinear programming, Trans. Amer. Math. Soc., 307 (1988), pp. 75-107.
    • (1988) Trans. Amer. Math. Soc. , vol.307 , pp. 75-107
    • Rockafellar, R.T.1
  • 11
    • 0000331856 scopus 로고
    • Second-order optimality conditions in nonlinear programming obtained by way of epi-derivatives
    • R. T. ROCKAFELLAR, Second-order optimality conditions in nonlinear programming obtained by way of epi-derivatives, Math. Oper. Res., 14 (1989), pp. 462-484.
    • (1989) Math. Oper. Res. , vol.14 , pp. 462-484
    • Rockafellar, R.T.1
  • 12
    • 0013528137 scopus 로고
    • Proto-differentiation of subgradient set-valued mappings
    • R. A. POLIQUIN, Proto-differentiation of subgradient set-valued mappings, Canadian J. Math., 42 (1990), pp. 520-532.
    • (1990) Canadian J. Math. , vol.42 , pp. 520-532
    • Poliquin, R.A.1
  • 13
    • 84966205531 scopus 로고
    • On pseudo-differentiability
    • R. COMINETTI, On Pseudo-differentiability, Trans. Amer. Math. Soc., 324 (1991), pp. 843-865.
    • (1991) Trans. Amer. Math. Soc. , vol.324 , pp. 843-865
    • Cominetti, R.1
  • 14
    • 0001599511 scopus 로고
    • Variational analysis of a composite function: A formula for the lower second order epi-derivative
    • A. D. IOFFE, Variational analysis of a composite function: A formula for the lower second order epi-derivative, J. Math. Anal. Appl., 160 (1991), pp. 379-405.
    • (1991) J. Math. Anal. Appl. , vol.160 , pp. 379-405
    • Ioffe, A.D.1
  • 15
    • 0000304890 scopus 로고
    • Integration of subdifferentials of nonconvex functions
    • R. A. POLIQUIN, Integration of subdifferentials of nonconvex functions, Nonlinear Anal. Th. Meth. Appl., 17 (1991), pp. 385-398.
    • (1991) Nonlinear Anal. Th. Meth. Appl. , vol.17 , pp. 385-398
    • Poliquin, R.A.1
  • 16
    • 0026869921 scopus 로고
    • Optimality conditions for non-finite convex composite functions
    • J. V. BURKE AND R. A. POLIQUIN, Optimality conditions for non-finite convex composite functions, Math. Prog., 57 (1992), pp. 103-120.
    • (1992) Math. Prog. , vol.57 , pp. 103-120
    • Burke, J.V.1    Poliquin, R.A.2
  • 17
    • 84968500669 scopus 로고
    • An extension of Attouch's theorem and its application to second-order epidifferentiation of convexly composite functions
    • R. A. POLIQUIN, An extension of Attouch's Theorem and its application to second-order epidifferentiation of convexly composite functions, Trans. Amer. Math. Soc., 332 (1992), pp. 861-874.
    • (1992) Trans. Amer. Math. Soc. , vol.332 , pp. 861-874
    • Poliquin, R.A.1
  • 18
    • 0001197209 scopus 로고
    • Convex composite representation of lower semicontinuous functions and renormings
    • R. A. POLIQUIN, J. VANDERWERFF, AND V. ZIZLER, Convex composite representation of lower semicontinuous functions and renormings, C. R. Acad. Sci. Paris Sér. I, t. 317 (1993), pp. 545-549.
    • (1993) C. R. Acad. Sci. Paris Sér. I , vol.317 , pp. 545-549
    • Poliquin, R.A.1    Vanderwerff, J.2    Zizler, V.3
  • 19
    • 84966232303 scopus 로고
    • Partial extension of Attouch's theorem with applications to proto-derivatives of subgradient mappings
    • A. LEVY, R. A. POLIQUIN, AND L. THIBAULT, Partial extension of Attouch's theorem with applications to proto-derivatives of subgradient mappings, Trans. Amer. Math. Soc., 347 (1995), pp. 1269-1294.
    • (1995) Trans. Amer. Math. Soc. , vol.347 , pp. 1269-1294
    • Levy, A.1    Poliquin, R.A.2    Thibault, L.3
  • 20
    • 0026627404 scopus 로고
    • Sensitivity analysis in nonsmooth optimization
    • Theoretical Aspects of Industrial Design, D. A. Field and V. Komkov, eds.
    • B. S. MORDUKHOVICH, Sensitivity analysis in nonsmooth optimization, in Theoretical Aspects of Industrial Design, D. A. Field and V. Komkov, eds., SIAM Volumes in Applied Mathematics, 58 (1992), pp. 32-46.
    • (1992) SIAM Volumes in Applied Mathematics , vol.58 , pp. 32-46
    • Mordukhovich, B.S.1
  • 21
    • 0001158218 scopus 로고
    • Lipschitzian stability of constraint systems and generalized equations
    • B. S. MORDUKHOVICH, Lipschitzian stability of constraint systems and generalized equations, Nonlinear Anal., 22 (1994), pp. 173-206.
    • (1994) Nonlinear Anal. , vol.22 , pp. 173-206
    • Mordukhovich, B.S.1
  • 22
    • 84966250815 scopus 로고
    • Complete characterization of openness, metric regularity, and lipschitzian properties of multifunctions
    • B. S. MORDUKHOVICH, Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions, Trans. Amer. Math. Soc., 340 (1993), pp. 1-36.
    • (1993) Trans. Amer. Math. Soc. , vol.340 , pp. 1-36
    • Mordukhovich, B.S.1
  • 23
    • 0000551562 scopus 로고
    • Generalized differential calculus for nonsmooth and set-valued mappings
    • B. S. MORDUKHOVICH, Generalized differential calculus for nonsmooth and set-valued mappings, J. Math. Anal. Appl., 183 (1994), pp. 250-288.
    • (1994) J. Math. Anal. Appl. , vol.183 , pp. 250-288
    • Mordukhovich, B.S.1
  • 24
    • 84967717450 scopus 로고
    • Approximate subdifferentials and applications, I: The finite dimensional theory
    • A. D. IOFFE, Approximate subdifferentials and applications, I: The finite dimensional theory, Trans. Amer. Math. Soc., 281 (1984), pp. 389-416.
    • (1984) Trans. Amer. Math. Soc. , vol.281 , pp. 389-416
    • Ioffe, A.D.1
  • 25
    • 0002085846 scopus 로고
    • Favorable classes of Lipschitz continuous functions in subgradient optimization
    • E. Nurminski, ed., IIASA Collaborative Proceedings Series, International Institute of Applied Systems Analysis, Laxenburg, Austria
    • R. T. ROCKAFELLAR, Favorable classes of Lipschitz continuous functions in subgradient optimization, in Progress in Nondifferentiable Optimization, E. Nurminski, ed., IIASA Collaborative Proceedings Series, International Institute of Applied Systems Analysis, Laxenburg, Austria, 1982, pp. 125-144.
    • (1982) Progress in Nondifferentiable Optimization , pp. 125-144
    • Rockafellar, R.T.1
  • 26
    • 84966211401 scopus 로고
    • On the maximality of sums of nonlinear monotone operators
    • R. T. ROCKAFELLAR, On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc., 149 (1970), pp. 75-88.
    • (1970) Trans. Amer. Math. Soc. , vol.149 , pp. 75-88
    • Rockafellar, R.T.1
  • 27
    • 0001519757 scopus 로고
    • Proto-differentiability of set-valued mappings and its applications in optimization
    • H. Attouch et al., eds., Gauthier-Villars, Paris
    • R. T. ROCKAFELLAR, Proto-differentiability of set-valued mappings and its applications in optimization, in Analyse Non Linéaire, H. Attouch et al., eds., Gauthier-Villars, Paris, 1989, pp. 449-482.
    • (1989) Analyse Non Linéaire , pp. 449-482
    • Rockafellar, R.T.1
  • 28
    • 0004267646 scopus 로고
    • Princeton University Press, Princeton, NJ
    • R. T. ROCKAFELLAR, Convex Analysis, Princeton University Press, Princeton, NJ, 1970.
    • (1970) Convex Analysis
    • Rockafellar, R.T.1
  • 29
    • 84966234425 scopus 로고
    • Maximal monotone relations and the second derivatives of nonsmooth functions
    • R. T. ROCKAFELLAR, Maximal monotone relations and the second derivatives of nonsmooth functions, Ann. Inst. H. Poincaré Anal. Non Linéaire, 2 (1985), pp. 167-184.
    • (1985) Ann. Inst. H. Poincaré Anal. Non Linéaire , vol.2 , pp. 167-184
    • Rockafellar, R.T.1
  • 30
    • 85033888130 scopus 로고    scopus 로고
    • Characterizations of the local single-valuedness of multifunctions
    • A. B. LEVY AND R. A. POLIQUIN, Characterizations of the local single-valuedness of multifunctions, Set-Valued Anal., to appear.
    • Set-Valued Anal.
    • Levy, A.B.1    Poliquin, R.A.2
  • 31
    • 0030521635 scopus 로고    scopus 로고
    • Characterizations of strong regularity for variational inequalities over polyhedral convex sets
    • A. DONTCHEV AND R. T. ROCKAFELLAR, Characterizations of strong regularity for variational inequalities over polyhedral convex sets, SIAM J. Optim., 6 (1996), pp. 1087-1105.
    • (1996) SIAM J. Optim. , vol.6 , pp. 1087-1105
    • Dontchev, A.1    Rockafellar, R.T.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.